Show simple item record

contributor authorQian Guo
contributor authorHongqun Li
contributor authorYing Zhu
date accessioned2020-03-12T00:51:30Z
date available2020-03-12T00:51:30Z
date issued2013
identifier otherAHDvtHtr3AJg1X1FmiyoDC_wKgqm3uDf_TL_5lhlM8J0wmcDt5.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/698853?show=full
formatgeneral
languageEnglish
titleThe improved split-step θ methods for stochastic differential equation
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid5333981
identifier doi10.1002/mma.2972
journal titleMathematical Methods in the Applied Sciences
coverageAcademic
pages2245-2256
journal volume37
journal issue15
filesize927288
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record